MAUDE Adverse Event Report: SMITH & NEPHEW INC., ENDOSCOPY DIVISION COBLATION; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

SMITH & NEPHEW INC., ENDOSCOPY DIVISION COBLATION; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number EICA8872-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Procise xp wand was used for tonsillectomy when user noticed tip of wand missing after use.Small piece was suctioned by surgeon, with no harm to the patient and no additional follow up needed.The product was kept and will be returned for failure analysis.Manufacturer response for electrosurgical, cutting coagulation accessories, coblation (per site reporter).Material's management for the or notified the manufacturer.An ra was provided and the device was returned for failure analysis.

Brand Name
COBLATION
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW INC., ENDOSCOPY DIVISION
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key9943344
Report Number9943344
Device Sequence Number3374854
Product Code GEI
UDI-Device Identifier00817470009743
UDI-Public(01)00817470009743
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2020
Report Date (Section F) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEICA8872-01
Device Catalogue NumberEICA8872-01
Device Lot Number2039037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/29/2020
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer04/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight25
Date Report Sent to FDA02/04/2020